# SDR R61A201402220327

- Difficulty date: February 22, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: PE2109404010A
- Condition: Corroded
- Location: Door Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT PASSENGER DOOR STOPS ON DOOR HARDWARE CORRODED.  MAINTENANCE R & R AFT PASSENGER DOOR STOPS ON DOOR HARDWARE IAW AMM 52-12-23.  PN: PE 21094-04010A, BOLT.
